# SDR DXTA2009123103920

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 6,019 hours, 4,777 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 10644D02M05
- Part serial: 02060149
- Condition: Inoperative
- Part time: 943 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE RT SIDE AMLCD SCREEN WENT BLANK (BLACK SCREEN).  NO CIRCUIT BREAKERS WERE POPPED.  AFTER SCREEN ATTEMPTED TO COME ON 2 MORE TIMES, IT WENT BLANK AGAIN AND AN ELECTRICAL ODOR WAS NOTICED.  R & R AMLCD WITH A MODIFICATION UNIT IAW MM 77-40-00.  OPS CHECKS SATISFACTORY. VERIFIED ELECTRICAL SMELL IS FROM UNIT REMOVED.
